Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 932747, 10 pages
http://dx.doi.org/10.1155/2014/932747
Research Article

A New Impulsive Multi-Orders Fractional Differential Equation Involving Multipoint Fractional Integral Boundary Conditions

1Department of Applied Mathematics, Xidian University, Xian, Shaanxi 710071, China
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania
5School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 6 April 2014; Accepted 24 May 2014; Published 16 June 2014

Academic Editor: J. C. Prajapati

Copyright © 2014 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new impulsive multi-orders fractional differential equation is studied. The existence and uniqueness results are obtained for a nonlinear problem with fractional integral boundary conditions by applying standard fixed point theorems. An example for the illustration of the main result is presented.

1. Introduction

Nowadays, fractional differential equations have attracted a lot of attention due to its wide range of applications in many practical problems such as in physics, engineering, economics, and so on; see [15].

Impulsive differential equations have extensively been studied in the past two decades. Indeed impulsive differential equations are used to describe the dynamics of processes in which sudden, discontinuous jumps occur. Such processes are naturally seen in harvesting, earthquakes, diseases, and so forth. Recently, fractional impulsive differential equations have attracted the attention of many researchers. For the general theory and applications of such equations we refer the interested reader to see [624] and the references therein.

In this paper, we investigate a new impulsive nonlinear differential equation involving multi-orders fractional derivatives and deviating argument. Precisely, we consider the following multipoint fractional integral boundary value problem: where is the Caputo fractional derivative of order and is fractional Riemann-Liouville integral of order , , , , deviating argument , , , , and , where and denote the right and the left limits of at , respectively. have a similar meaning for .

The paper is organized as follows. Section 2 gives some definitions and necessary lemmas, while the main results are presented in Section 3.

2. Preliminaries

Let us fix , , and with and introduce a Banach space: with the norm .

For the reader’s convenience, we present some necessary definitions from fractional calculus theory and lemmas.

Definition 1. The Riemann-Liouville fractional integral of order for a function is defined as provided the integral exists.

Definition 2. The Caputo fractional derivative of order for a function is defined by where denotes the integer part of real number .

Lemma 3. For a given , a function is a solution of the following impulsive boundary value problem: if and only if is a solution of the impulsive fractional integral equation where

Proof. Let be a solution of (5). For any , we have for some . Differentiating (8), we get
If , then for some . Thus, Using the impulse conditions we find that Consequently, By a similar process, we can get
The boundary condition implies . For , we have
Applying the boundary condition , then Substituting the value of in (8) and (15), we obtain (6). Conversely, assume that is a solution of the impulsive fractional integral equation (6); then by a direct computation, it follows that the solution given by (6) satisfies (5). This completes the proof.

3. Main Results

Define an operator by

Notice that problem (1) has a solution if and only if the operator has a fixed point.

For convenience, we will give some notations:

Theorem 4. Assume the following. (H1)There exists a nonnegative function such that where are nonnegative constants.(H2)There exist positive constants and such that Then problem (1) has at least one solution.

Proof. Firstly, we will prove that is a completely continuous operator. Obviously, the continuity of functions , , and ensures the continuity of operator .
Let be bounded. Then, there exist positive constants such that , and for all . Thus, for any , we have which implies On the other hand, for any , , we have Hence, for with and , we have This implies that is equicontinuous on all . Consequently, Arzela-Ascoli theorem ensures the operator is a completely continuous operator.
Next, we will show that the operator maps into . For that, let us choose and define a ball . For any , by the conditions (H1) and (H2), we have Thus, This implies . Hence, we conclude that is completely continuous. It follows from the Schauder fixed point theorem that the operator has at least one fixed point. That is, problem (1) has at least one solution in .

Theorem 5. Suppose that there exist a nonnegative function and nonnegative constants such that for , and . Furthermore, the assumption holds. Then problem (1) has a unique solution.

Proof. For , we have As , we have . Therefore, is a contraction. It follows from the Banach contraction mapping principle that problem (1) has a unique solution.

Example 6. For , , , , , , , , , , and , we consider the following impulsive multi-orders fractional differential equation: Observe that Clearly, , , , , and and the conditions of Theorem 4 hold. Thus, by Theorem 4, the impulsive multi-orders fractional boundary value problem (30) has at least one solution.

Conflict of Interests

The authors declare that they have no conflict of interests.

Authors’ Contribution

All authors have equal contributions.

Acknowledgments

This work is supported by the NNSF of China (no. 61373174) and the Natural Science Foundation for Young Scientists of Shanxi Province, China (no. 20120211002-3).

References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cambridge, UK, 2009.
  3. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007.
  4. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, Mass, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Dinç and D. Baleanu, “Fractional wavelet transform for the quantitative spectral resolution of the composite signals of the active compounds in a two-component mixture,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1701–1708, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1442–1450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Bai, “Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 211–231, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Zhang, G. Wang, and G. Song, “Existence of solutions for nonlinear impulsive fractional differentia equations of order α (2, 3] with nonlocal boundary conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 717235, 26 pages, 2012. View at Publisher · View at Google Scholar
  12. L. Zhang and G. Wang, “Existence of solutions for nonlinear fractional differential equations with impulses and anti-periodic boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, no. 7, pp. 1–11, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Liu, L. Lu, and I. Szántó, “Existence of solutions for fractional impulsive differential equations with p-Laplacian operator,” Acta Mathematica Hungarica, vol. 141, no. 3, pp. 203–219, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1970–1977, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Bouzaroura and S. Mazouzi, “An alternative method for the study of impulsive differential equations of fractional orders in a Banach space,” International Journal of Differential Equations, vol. 2013, Article ID 191060, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Wang, B. Ahmad, and L. Zhang, “On nonlocal integral boundary value problems for impulsive non-linear differential equations of fractional order,” Fixed Point Theory, vol. 15, pp. 265–284, 2014. View at Google Scholar
  20. M. Fečkan, Y. Zhou, and J. R. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Chauhan and J. Dabas, “Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 4, pp. 821–829, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X.-F. Zhou, S. Liu, and W. Jiang, “Complete controllability of impulsive fractional linear time-invariant systems with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 374938, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Wang, B. Ahmad, L. Zhang, and J. J. Nieto, “Comments on the concept of existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 3, pp. 401–403, 2014. View at Publisher · View at Google Scholar · View at MathSciNet